Minimization and Positivity of the Tensorial Rational Bernstein Form

Tareq Hamadneh, Nikolaos Athanasopoulos, Mohammed Ali

Research output: Chapter in Book/Report/Conference proceedingConference contribution

4 Citations (Scopus)
99 Downloads (Pure)

Abstract

Polynomials and rational functions of total degree l defined on n dimensional box have a representation in the Bernstein form. The range of these functions is bounded by the smallest and the largest Bernstein coefficients. In this paper, bounding properties of the range of monomials are extended to the multivariate rational Bernstein case. First, algebraic identities certifying the positivity of a given rational function over a box are addressed. Subsequently, we investigate certificates of positivity by minimization, and bounding functions which are independent of the given dimension.
Original languageEnglish
Title of host publication 2019 IEEE Jordan International Joint Conference on Electrical Engineering and Information Technology 09/04/2019 → 11/04/2019
Publisher IEEE
Pages474-479
ISBN (Electronic)978-1-5386-7942-5
DOIs
Publication statusPublished - 20 May 2019
Event2019 IEEE Jordan International Joint Conference on Electrical Engineering and Information Technology -
Duration: 09 Apr 201911 Apr 2019

Conference

Conference2019 IEEE Jordan International Joint Conference on Electrical Engineering and Information Technology
Period09/04/201911/04/2019

Fingerprint

Dive into the research topics of 'Minimization and Positivity of the Tensorial Rational Bernstein Form'. Together they form a unique fingerprint.

Cite this